HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Multifractality of complex networks

Files in This Item:
PRE84-3_036118.pdf291.59 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Multifractality of complex networks
Authors: Furuya, Shuhei Browse this author
Yakubo, Kousuke Browse this author →KAKEN DB
Issue Date: Sep-2011
Publisher: American Physical Society
Journal Title: Physical Review E
Volume: 84
Issue: 3
Start Page: 036118
Publisher DOI: 10.1103/PhysRevE.84.036118
Abstract: We demonstrate analytically and numerically the possibility that the fractal property of a scale-free network cannot be characterized by a unique fractal dimension and the network takes a multifractal structure. It is found that the mass exponents τ(q) for several deterministic, stochastic, and real-world fractal scale-free networks are nonlinear functions of q, which implies that structural measures of these networks obey the multifractal scaling. In addition, we give a general expression of τ(q) for some class of fractal scale-free networks by a mean-field approximation. The multifractal property of network structures is a consequence of large fluctuations of local node density in scale-free networks.
Rights: ©2011 American Physical Society
Type: article
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 矢久保 考介

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University